Alert archive / Wisconsin / River Flood Warnings in 2013
River Flood Warning 17, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Mar 11, 2013, 8:14 PM CDT for Racine County, Wisconsin. It took effect at Mar 12, 2013, 1:00 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2013, 8:14 PM CDT (01:14 UTC)
- In effect from
- Mar 12, 2013, 1:00 AM CDT
- Expired
- Mar 13, 2013, 7:00 AM CDT
- In force
- 30 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Racine County, WI
The radar
The Milwaukee radar (KMKX), 66 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Root River Canal near Raymond (RAYW3).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04087233, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
099 WGUS43 KMKX 120114 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 814 PM CDT MON MAR 11 2013 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY WIC045-121314- /O.NEW.KMKX.FL.W.0016.130312T0114Z-130315T2100Z/ /MTNW3.1.ER.130311T2315Z.130313T1800Z.130315T1500Z.NO/ 814 PM CDT MON MAR 11 2013 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE PECATONICA RIVER AT MARTINTOWN. * AT 7:15 PM MONDAY THE STAGE WAS 13.6 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST RIVER ROAD IN THE MARTINTOWN AREA. UPSTREAM IN THE BROWNTOWN AREA...FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI MARTINTOWN 13.5 9.5 13.62 07 PM 03/11 14.0 14.4 14.0 12.7 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS MARTINTOWN 13.62 07 PM 03/11 2.82 14.40 01 PM 03/13 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MARTINTOWN: 7 PM-1 AM 0.00 MARTINTOWN: 1 AM-7 AM 0.00 MARTINTOWN: 7 AM-1 PM 0.00 MARTINTOWN: 1 PM-7 PM 0.02 $$ WIC101-121314- /O.NEW.KMKX.FL.W.0017.130312T0600Z-130313T1200Z/ /RAYW3.1.ER.130312T0600Z.130312T1200Z.130313T0000Z.NO/ 814 PM CDT MON MAR 11 2013 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE ROOT RIVER CANAL AT RAYMOND. * AT 7:30 PM MONDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 9.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 9.0 FEET...WATER IS OVER A BASEBALL FIELD NEAR 6 MILE ROAD. IN GENERAL...THE EFFECTS OF FLOODING AT STAGES ABOVE 9 FEET ARE TO RURAL LAND AND AGRICULTURAL LAND && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI RAYMOND 9.0 7.0 8.88 07 PM 03/11 9.0 7.7 5.9 5.1 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS RAYMOND 8.88 07 PM 03/11 M 9.10 07 AM 03/12 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 7 PM-1 AM 0.01 RAYMOND: 1 AM-7 AM 0.00 RAYMOND: 7 AM-1 PM 0.00 RAYMOND: 1 PM-7 PM 0.01 $$
2 follow-up statements
261 WGUS83 KMKX 120243 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 PM CDT MON MAR 11 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY MILWAUKEE RIVER NEAR CEDARBURG AFFECTING OZAUKEE COUNTY PECATONICA RIVER AT DARLINGTON AFFECTING LAFAYETTE COUNTY SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY SUGAR RIVER AT BRODHEAD AFFECTING ROCK AND GREEN COUNTIES TURTLE CREEK NEAR CLINTON AFFECTING ROCK COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...WISCONSIN... FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY TURTLE CREEK NEAR BELOIT-3 NE AFFECTING ROCK COUNTY WIC065-121443- /O.EXT.KMKX.FL.W.0006.000000T0000Z-130313T0800Z/ /BCHW3.1.ER.130311T0205Z.130312T0000Z.130312T2000Z.NO/ 943 PM CDT MON MAR 11 2013 THE FLOOD WARNING CONTINUES FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * AT 9:00 PM MONDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * IMPACT...AT 12.8 FEET...THIS LEVEL IS ABOUT A 50 PERCENT CHANCE FLOOD MEANING THERE IS A 50 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL. WATER COVERS A LOW SPOT ON HIGHWAY H AND FLOODWATERS ARE INTO MCKELLAR PARK IN BLANCHARDVILLE. $$ ILC097-WIC059-121443- /O.CON.KMKX.FL.W.0010.000000T0000Z-000000T0000Z/ /NMSW3.1.ER.130311T1632Z.130312T1800Z.000000T0000Z.UU/ 943 PM CDT MON MAR 11 2013 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * AT 9:00 PM MONDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET BY TOMORROW EARLY AFTERNOON THEN BEGIN FALLING. * IMPACT...AT 12.1 FEET...WATER IS UP TO THE FLOOR LEVELS OF SOME HOMES IN THE WHEATLAND AREA. $$ WIC089-121443- /O.EXT.KMKX.FL.W.0013.000000T0000Z-130314T0600Z/ /CEDW3.1.ER.130311T1956Z.130312T1800Z.130314T0000Z.NO/ 943 PM CDT MON MAR 11 2013 THE FLOOD WARNING CONTINUES FOR THE MILWAUKEE RIVER NEAR CEDARBURG. * AT 9:02 PM MONDAY THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 12.0 FEET...FLOODWATERS SPREAD INTO THE BACK YARDS OF HOMES IN THE THIENSVILLE AREA. $$ WIC065-121443- /O.EXT.KMKX.FL.W.0008.000000T0000Z-130312T1605Z/ /DARW3.1.ER.130311T0621Z.130311T1600Z.130312T0405Z.NO/ 943 PM CDT MON MAR 11 2013 THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT DARLINGTON. * AT 9:00 PM MONDAY THE STAGE WAS 13.8 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 13.9 FEET...THIS LEVEL IS ABOUT A 50 PERCENT CHANCE FLOOD MEANING THERE IS A 50 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL. $$ WIC045-121443- /O.CON.KMKX.FL.W.0016.000000T0000Z-130315T2100Z/ /MTNW3.1.ER.130311T2315Z.130313T1800Z.130315T1500Z.NO/ 943 PM CDT MON MAR 11 2013 THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT MARTINTOWN. * AT 9:00 PM MONDAY THE STAGE WAS 13.8 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.4 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST RIVER ROAD IN THE MARTINTOWN AREA. UPSTREAM IN THE BROWNTOWN AREA...FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD. $$ WIC101-121443- /O.CON.KMKX.FL.W.0017.130312T0600Z-130313T1200Z/ /RAYW3.1.ER.130312T0600Z.130312T1200Z.130313T0000Z.NO/ 943 PM CDT MON MAR 11 2013 THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * AT 9:15 PM MONDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 9.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 9.0 FEET...WATER IS OVER A BASEBALL FIELD NEAR 6 MILE ROAD. IN GENERAL...THE EFFECTS OF FLOODING AT STAGES ABOVE 9 FEET ARE TO RURAL LAND AND AGRICULTURAL LAND $$ WIC117-121443- /O.EXT.KMKX.FL.W.0007.000000T0000Z-130316T1800Z/ /SEBW3.2.ER.130311T0140Z.130312T1200Z.130316T0600Z.NR/ 943 PM CDT MON MAR 11 2013 THE FLOOD WARNING CONTINUES FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 9:15 PM MONDAY THE STAGE WAS 11.5 FEET. * FLOOD STAGE IS 8.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 12.1 FEET...THIS LEVEL IS THE 4 PERCENT CHANCE FLOOD MEANING THAT THERE IS A 4 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL. $$ WIC021-121443- /O.CON.KMKX.FL.W.0011.000000T0000Z-000000T0000Z/ /LODW3.3.ER.130310T2335Z.130311T1200Z.000000T0000Z.UU/ 943 PM CDT MON MAR 11 2013 THE FLOOD WARNING CONTINUES FOR THE SPRING CREEK AT LODI. * AT 7:00 AM MONDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 6.5 FEET. * MAJOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. $$ WIC045-105-121443- /O.EXT.KMKX.FL.W.0009.000000T0000Z-130313T1200Z/ /BROW3.1.ER.130311T1118Z.130312T0600Z.130313T0600Z.NO/ 943 PM CDT MON MAR 11 2013 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * AT 8:45 PM MONDAY THE STAGE WAS 5.8 FEET. * FLOOD STAGE IS 5.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 5.9 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * IMPACT...AT 6.5 FEET...THERE IS WIDESPREAD FLOODING OF LOWLAND AND AGRICULTURAL LAND. DOWNSTREAM IN THE AVON BOTTOMS AREA OF ROCK COUNTY...THERE IS FLOODING IN SUGAR RIVER PARK. $$ WIC105-121443- /O.CON.KMKX.FL.W.0012.000000T0000Z-000000T0000Z/ /BLOW3.2.ER.000000T0000Z.130311T2140Z.000000T0000Z.UU/ 943 PM CDT MON MAR 11 2013 THE FLOOD WARNING CONTINUES FOR THE TURTLE CREEK NEAR BELOIT-3 NE. * AT 4:40 PM MONDAY THE STAGE WAS 11.5 FEET. * FLOOD STAGE IS 9.0 FEET. $$ WIC105-121400- /O.EXT.KMKX.FL.W.0015.000000T0000Z-130312T1400Z/ /CLIW3.1.ER.130311T0600Z.130311T1215Z.130312T0200Z.UU/ 943 PM CDT MON MAR 11 2013 THE FLOOD WARNING CONTINUES FOR THE TURTLE CREEK NEAR CLINTON. * AT 9:00 PM MONDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 8.0 FEET...THERE IS FLOODING TO AGRICULTURAL LAND AND LOWLAND $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI BLANCHARDVILLE 11.0 9.0 12.97 09 PM 03/11 10.4 8.3 6.8 6.5 NEW MUNSTER 10.0 9.0 11.00 09 PM 03/11 12.1 12.0 11.7 11.2 CEDARBURG 11.0 10.0 11.33 09 PM 03/11 11.7 11.0 10.2 9.3 DARLINGTON 13.5 10.0 13.83 09 PM 03/11 11.1 8.4 6.9 6.0 MARTINTOWN 13.5 9.5 13.83 09 PM 03/11 14.0 14.4 14.0 12.7 RAYMOND 9.0 7.0 8.89 09 PM 03/11 9.0 7.7 5.9 5.1 BRODHEAD 5.0 4.5 5.83 09 PM 03/11 5.3 4.2 3.4 2.7 SHEBOYGAN 8.0 6.0 11.53 09 PM 03/11 11.3 10.1 8.8 8.2 CLINTON 8.0 6.0 8.00 09 PM 03/11 6.6 5.5 4.9 4.7 LODI 6.5 5.5 8.00 07 AM 03/11 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BLANCHARDVILLE 13.03 07 PM 03/11 1.98 12.80 01 AM 03/12 CEDARBURG 11.33 09 PM 03/11 3.28 11.70 01 PM 03/12 DARLINGTON 14.42 11 AM 03/11 1.90 13.20 01 AM 03/12 MARTINTOWN 13.83 09 PM 03/11 1.95 14.40 01 PM 03/13 RAYMOND 8.92 08 PM 03/11 M 9.10 07 AM 03/12 BRODHEAD 5.83 09 PM 03/11 3.67 5.94 01 AM 03/12 SHEBOYGAN 11.54 09 PM 03/11 3.28 11.80 07 AM 03/12 NEW MUNSTER 10.84 07 PM 03/11 3.45 12.10 01 PM 03/12 CLINTON 8.97 07 AM 03/11 M 7.84 01 AM 03/12 LODI 8.00 07 AM 03/11 2.90 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BLANCHARDVILLE: 7 PM-1 AM 0.00 BLANCHARDVILLE: 1 AM-7 AM 0.00 BLANCHARDVILLE: 7 AM-1 PM 0.00 BLANCHARDVILLE: 1 PM-7 PM 0.02 (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.00 BRODHEAD: 7 AM-1 PM 0.00 BRODHEAD: 1 PM-7 PM 0.02 (CEDW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) CEDARBURG: 7 PM-1 AM 0.01 CEDARBURG: 1 AM-7 AM 0.00 CEDARBURG: 7 AM-1 PM 0.00 CEDARBURG: 1 PM-7 PM 0.00 (DARW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) DARLINGTON: 7 PM-1 AM 0.00 DARLINGTON: 1 AM-7 AM 0.00 DARLINGTON: 7 AM-1 PM 0.00 DARLINGTON: 1 PM-7 PM 0.02 (MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MARTINTOWN: 7 PM-1 AM 0.00 MARTINTOWN: 1 AM-7 AM 0.00 MARTINTOWN: 7 AM-1 PM 0.00 MARTINTOWN: 1 PM-7 PM 0.02 (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.01 NEW MUNSTER: 1 AM-7 AM 0.00 NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.01 (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 7 PM-1 AM 0.01 RAYMOND: 1 AM-7 AM 0.00 RAYMOND: 7 AM-1 PM 0.00 RAYMOND: 1 PM-7 PM 0.01 (CLIW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) CLINTON: 7 PM-1 AM 0.00 CLINTON: 1 AM-7 AM 0.00 CLINTON: 7 AM-1 PM 0.00 CLINTON: 1 PM-7 PM 0.02 (LODW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) LODI: 7 PM-1 AM 0.00 LODI: 1 AM-7 AM 0.00 LODI: 7 AM-1 PM 0.00 LODI: 1 PM-7 PM 0.01 (SEBW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 7 PM-1 AM 0.01 SHEBOYGAN: 1 AM-7 AM 0.00 SHEBOYGAN: 7 AM-1 PM 0.00 SHEBOYGAN: 1 PM-7 PM 0.00 (BLOW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BELOIT: 7 PM-1 AM 0.00 BELOIT: 1 AM-7 AM 0.00 BELOIT: 7 AM-1 PM 0.00 BELOLIT: 1 PM-7 PM 0.02
862 WGUS83 KMKX 121001 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 501 AM CDT TUE MAR 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...ILLINOIS... EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE COUNTY FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES MILWAUKEE RIVER NEAR CEDARBURG AFFECTING OZAUKEE COUNTY PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY SUGAR RIVER AT BRODHEAD AFFECTING ROCK AND GREEN COUNTIES TURTLE CREEK NEAR BELOIT-3 NE AFFECTING ROCK COUNTY WIC065-122201- /O.CON.KMKX.FL.W.0006.000000T0000Z-130313T0800Z/ /BCHW3.1.ER.130311T0205Z.130312T0000Z.130312T2000Z.NO/ 501 AM CDT TUE MAR 12 2013 THE FLOOD WARNING CONTINUES FOR THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE. * AT 4:00 AM TUESDAY THE STAGE WAS 12.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 12.8 FEET...THIS LEVEL IS ABOUT A 50 PERCENT CHANCE FLOOD MEANING THERE IS A 50 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL. WATER COVERS A LOW SPOT ON HIGHWAY H AND FLOODWATERS ARE INTO MCKELLAR PARK IN BLANCHARDVILLE. $$ ILC097-WIC059-122201- /O.CON.KMKX.FL.W.0010.000000T0000Z-000000T0000Z/ /NMSW3.1.ER.130311T1632Z.130312T1800Z.000000T0000Z.UU/ 501 AM CDT TUE MAR 12 2013 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * AT 4:00 AM TUESDAY THE STAGE WAS 11.4 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.1 FEET BY THIS AFTERNOON THEN BEGIN FALLING. * IMPACT...AT 12.1 FEET...WATER IS UP TO THE FLOOR LEVELS OF SOME HOMES IN THE WHEATLAND AREA. $$ WIC089-122201- /O.CON.KMKX.FL.W.0013.000000T0000Z-130314T0600Z/ /CEDW3.1.ER.130311T1956Z.130312T1800Z.130314T0000Z.NO/ 501 AM CDT TUE MAR 12 2013 THE FLOOD WARNING CONTINUES FOR THE MILWAUKEE RIVER NEAR CEDARBURG. * AT 4:02 AM TUESDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 12.0 FEET...FLOODWATERS SPREAD INTO THE BACK YARDS OF HOMES IN THE THIENSVILLE AREA. $$ WIC045-122201- /O.CON.KMKX.FL.W.0016.000000T0000Z-130315T2100Z/ /MTNW3.1.ER.130311T2315Z.130312T1800Z.130315T1500Z.NO/ 501 AM CDT TUE MAR 12 2013 THE FLOOD WARNING CONTINUES FOR THE PECATONICA RIVER AT MARTINTOWN. * AT 4:15 AM TUESDAY THE STAGE WAS 14.6 FEET. * FLOOD STAGE IS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * IMPACT...AT 16.0 FEET...FLOODWATERS GET INTO THE BACK YARD OF AT LEAST ONE HOME IN MARTINTOWN. $$ WIC101-122200- /O.CON.KMKX.FL.W.0017.000000T0000Z-130313T1200Z/ /RAYW3.1.ER.130312T1054Z.130312T1200Z.130313T0000Z.NO/ 501 AM CDT TUE MAR 12 2013 THE FLOOD WARNING CONTINUES FOR THE ROOT RIVER CANAL AT RAYMOND. * AT 4:15 AM TUESDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 9.1 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 9.0 FEET...WATER IS OVER A BASEBALL FIELD NEAR 6 MILE ROAD. IN GENERAL...THE EFFECTS OF FLOODING AT STAGES ABOVE 9 FEET ARE TO RURAL LAND AND AGRICULTURAL LAND $$ WIC117-122200- /O.CON.KMKX.FL.W.0007.000000T0000Z-130316T1800Z/ /SEBW3.2.ER.130311T0140Z.130312T1200Z.130316T0600Z.NR/ 501 AM CDT TUE MAR 12 2013 THE FLOOD WARNING CONTINUES FOR THE SHEBOYGAN RIVER AT SHEBOYGAN. * AT 4:20 AM TUESDAY THE STAGE WAS 11.2 FEET. * FLOOD STAGE IS 8.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.8 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 12.1 FEET...THIS LEVEL IS THE 4 PERCENT CHANCE FLOOD MEANING THAT THERE IS A 4 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL. $$ WIC021-122200- /O.CON.KMKX.FL.W.0011.000000T0000Z-000000T0000Z/ /LODW3.3.ER.130310T2335Z.130311T1200Z.000000T0000Z.UU/ 501 AM CDT TUE MAR 12 2013 THE FLOOD WARNING CONTINUES FOR THE SPRING CREEK AT LODI. * AT 7:00 AM MONDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 6.5 FEET. * MAJOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE. * FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE. $$ WIC045-105-122200- /O.CON.KMKX.FL.W.0009.000000T0000Z-130313T1200Z/ /BROW3.1.ER.130311T1118Z.130312T1200Z.130313T0600Z.NO/ 501 AM CDT TUE MAR 12 2013 THE FLOOD WARNING CONTINUES FOR THE SUGAR RIVER AT BRODHEAD. * AT 3:45 AM TUESDAY THE STAGE WAS 6.8 FEET. * FLOOD STAGE IS 5.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * IMPACT...AT 7.4 FEET...A STAGE OF 7.4 FEET CAN BE CONSIDERED TO BE ABOUT A 50 PERCENT CHANCE FLOOD MEANING THERE IS A 50 PERCENT CHANCE IN ANY GIVEN YEAR OF THE RIVER REACHING THIS LEVEL. THERE IS WIDESPREAD AGRICULTURAL AND LOWLAND FLOODING IN THE BRODHEAD AREA. DOWNSTREAM IN THE AVON BOTTOMS AREA OF ROCK COUNTY...THERE IS FLOODING IN SUGAR RIVER PARK. $$ WIC105-122200- /O.CON.KMKX.FL.W.0012.000000T0000Z-000000T0000Z/ /BLOW3.2.ER.000000T0000Z.130311T2140Z.000000T0000Z.UU/ 501 AM CDT TUE MAR 12 2013 THE FLOOD WARNING CONTINUES FOR THE TURTLE CREEK NEAR BELOIT-3 NE. * AT 4:40 PM MONDAY THE STAGE WAS 11.5 FEET. * FLOOD STAGE IS 9.0 FEET. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 PM... LOCATION STAGE STAGE STAGE/TIME WED THU FRI SAT BLANCHARDVILLE 11.0 9.0 12.40 04 AM 03/12 10.4 8.3 6.8 6.5 NEW MUNSTER 10.0 9.0 11.45 04 AM 03/12 11.9 12.0 11.6 11.2 CEDARBURG 11.0 10.0 11.69 04 AM 03/12 11.7 11.0 10.2 9.3 MARTINTOWN 13.5 9.5 14.60 04 AM 03/12 14.6 14.4 14.0 12.7 RAYMOND 9.0 7.0 8.85 04 AM 03/12 9.0 7.7 5.9 5.1 BRODHEAD 5.0 4.5 6.83 04 AM 03/12 5.8 4.2 3.4 2.7 SHEBOYGAN 8.0 6.0 11.20 04 AM 03/12 10.9 10.1 8.8 8.2 LODI 6.5 5.5 8.00 07 AM 03/11 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS BLANCHARDVILLE 13.03 07 PM 03/11 0.57 12.20 07 AM 03/12 CEDARBURG 11.69 04 AM 03/12 2.23 11.70 01 PM 03/12 MARTINTOWN 14.60 04 AM 03/12 1.45 14.84 01 PM 03/12 RAYMOND 8.93 11 PM 03/11 1.20 9.10 07 AM 03/12 BRODHEAD 6.83 04 AM 03/12 2.36 7.27 07 AM 03/12 SHEBOYGAN 11.54 10 PM 03/11 0.89 11.80 07 AM 03/12 NEW MUNSTER 11.24 12 AM 03/12 3.09 12.10 01 PM 03/12 LODI 8.00 07 AM 03/11 2.90 ..NOT AVAILABLE.. ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR THE LISTED SITES... (BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BLANCHARDVILLE: 7 PM-1 AM 0.00 BLANCHARDVILLE: 1 AM-7 AM 0.00 BLANCHARDVILLE: 7 AM-1 PM 0.00 BLANCHARDVILLE: 1 PM-7 PM 0.02 (BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BRODHEAD: 7 PM-1 AM 0.00 BRODHEAD: 1 AM-7 AM 0.00 BRODHEAD: 7 AM-1 PM 0.00 BRODHEAD: 1 PM-7 PM 0.02 (CEDW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) CEDARBURG: 7 PM-1 AM 0.01 CEDARBURG: 1 AM-7 AM 0.00 CEDARBURG: 7 AM-1 PM 0.00 CEDARBURG: 1 PM-7 PM 0.00 (MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) MARTINTOWN: 7 PM-1 AM 0.00 MARTINTOWN: 1 AM-7 AM 0.00 MARTINTOWN: 7 AM-1 PM 0.00 MARTINTOWN: 1 PM-7 PM 0.02 (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.01 NEW MUNSTER: 1 AM-7 AM 0.00 NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.01 (RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) RAYMOND: 7 PM-1 AM 0.01 RAYMOND: 1 AM-7 AM 0.00 RAYMOND: 7 AM-1 PM 0.00 RAYMOND: 1 PM-7 PM 0.01 (LODW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) LODI: 7 PM-1 AM 0.00 LODI: 1 AM-7 AM 0.00 LODI: 7 AM-1 PM 0.00 LODI: 1 PM-7 PM 0.01 (SEBW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) SHEBOYGAN: 7 PM-1 AM 0.01 SHEBOYGAN: 1 AM-7 AM 0.00 SHEBOYGAN: 7 AM-1 PM 0.00 SHEBOYGAN: 1 PM-7 PM 0.00 (BLOW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) BELOIT: 7 PM-1 AM 0.00 BELOIT: 1 AM-7 AM 0.00 BELOIT: 7 AM-1 PM 0.00 BELOLIT: 1 PM-7 PM 0.02
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 11, 3:33 PM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, Mar 11, 3:33 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 PM CDT MON MAR 11 2013 .VERY SHORT TERM...TONIGHT AND TUESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH BAND OF LIGHT TO LOCALLY HEAVY SNOW WILL CONTINUE ACROSS THE EASTERN HALF OF THE FORECAST AREA...PARTICULARLY ACROSS THE NORTHEAST. THIS AREA OF SNOW WILL WIND DOWN BY EVENING. LOOKS PRETTY QUIET THEN OVERNIGHT INTO TUESDAY...WITH A ROUND OF SNOW SHOWERS POSSIBLE IN THE AFTERNOON AS A WEAK WAVE ROLLS THROUGH. NOT EXPECTING MUCH IN THE WAY OF ACCUMULATION TOMORROW...MAYBE A DUSTING TO A COUPLE TENTHS OF AN INCH. KEPT LOWS A TOUCH HIGHER THAN SOME OF THE MODELS...AS EXPECT CLOUDY SKIES TO LINGER. HIGHS TOMORROW WILL REMAIN A FEW DEGREES BELOW NORMAL. .SHORT TERM...TUESDAY NIGHT THROUGH THURSDAY. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM. REGION REMAINS ON THE CYCLONIC SIDE OF THE UPPER JET AND UNDER THE INFLUENCE OF BROAD CYCLONIC FLOW AROUND DEEP NEUTRALLY-ORIENTED 500 MB TROUGH AS IT SLOWLY PUSHES EAST. CLOUDS AND VERY LIGHT SNOW WILL BE EXITING TO THE SOUTHEAST TUESDAY EVENING WITH SHORT WAVE. NO NOCTURNAL INVERSION WITH NW WINDS KEEPING BOUNDARY LAYER MIXED AS 925 MB TEMPS DROP TO -9C TO -11C BY 12Z WED. CLOUD COVER WILL HELP BUT STILL ADJUSTED BLENDED TEMPERATURES DOWN A DEGREE OR TWO CLOSER TO THE COLDER MAV NUMBERS. WILL FINALLY SEE SOME SUNSHINE ON WEDNESDAY...WITH SURFACE RIDGE MOVING ACROSS THE REGION. MODELS IN SIGNIFICANT DISAGREEMENT WITH THE DEGREE OF COLD AIR ADVECTION AND SUBSEQUENT 925 MB TEMPS. USING BLENDED TEMPS AND WITH A TWEAK UP FOR THE MARCH SUN STILL YIELDS BELOW NORMAL HIGHS IN THE LOW TO MID 30S. WARM ADVECTION KICKS IN WEDNESDAY NIGHT AHEAD OF NEXT SHORT WAVE AS SURFACE RIDGE PASSES TO THE EAST... RAISING 925 MB TEMPS 2C TO 3C OVERNIGHT. MID-HIGH LEVEL CLOUDS OVERSPREAD SRN WI AFTER 06Z THURSDAY PREVENTING A COMPLETE RADIATIONAL DROP TO THE 10-15F DEW POINTS WITH THE LIGHT WINDS. TEMPS WILL FALL INTO THE LOWER 20S BEFORE THE CLOUD COVER MOVES IN ALLOWING OVERNIGHT LOWS IN THE MID TO UPPER TEENS. THURSDAY...FORECAST CONFIDENCE LOW TO MEDIUM. 12Z GFS BRINGS A SHORT WAVE ACROSS THE AREA THURSDAY...WITH NAM AND GEM KEEPING THE WAVE A BIT FARTHER SW AND TAKING ANY PCPN TO THE SW WITH THE WAVE. 00Z ECMWF WAS CLOSER TO THE GFS SOLUTION...BUT THE 12Z RUN IS NOW FARTHER SW BARELY CLIPPING THE SW CWA. FOR NOW...WILL USE A CONSENSUS BLEND THAT BRINGS SLIGHT CHANCE POPS ACROSS THE CWA. WILL START IN THE MORNING AS LIGHT SNOW...THEN MIX WITH OR CHANGE OVER TO ALL RAIN. NAM REMAINS WARMER THAN GFS AND ECMWF AT 925 MB...SO USED A BLEND FOR HIGHS. .LONG TERM...HURSDAY NIGHT THROUGH MONDAY. FORECAST CONFIDENCE LOW TO MEDIUM. TIMING AND PLACEMENT DIFFERENCES ABOUND WITH THE NEXT SERIES OF WEAK SHORT WAVES IN WNW FLOW BRINGING SLIGHT CHANCES/CHANCES FOR PCPN FROM FRIDAY INTO SUNDAY. LOW CONFIDENCE IN ANY ONE PERIOD SEEING PCPN. WITH HIGH TEMPERATURES IN THE MID TO UPPER 30S TO LOW 40S ..AND OVERNIGHT LOWS IN THE 20S PCPN TYPE WILL BE DEPENDENT ON TIME OF DAY. SOME CONCERN DEVELOPING FOR MONDAY/MONDAY NIGHT AS DPROG/DT ON SYSTEM SHOWS GFS HAS PULLED BACK TO THE WEST AND DROPPED 1000-500 MB THICKNESSES ABOUT 10 DAM FROM THE 11/00Z RUN TO THE 11/12Z RUN WITH DRY AIR AND HIGH PRESSURE KEEPING SRN WI COOL AND DRY THROUGH THE DAY MONDAY. THE FORECAST AREA GETS CLIPPED BY A 1/4 INCH OR LESS OF QPF AS THE DEEPENING LOW MOVES UP THE OHIO RIVER VALLEY TO NR LOUISVILLE BY 12Z TUE. ECMWF HAS GONE FROM A WEAK INVERTED TROUGH PASSING THROUGH THE CWA MONDAY...TO DEVELOPING A PANHANDLE HOOK WHILE TRACKING SIMILARLY TO THE GFS LOW...BUT SHOWING AN INVERTED TROUGH EXTENDING NW INTO SRN WI THAT FOCUSES 0.30 INCH TO 0.50 INCH OF QPF THAT WOULD FALL AS ALL SNOW. STAY UP WITH THE FORECAST. && .AVIATION/00Z TAFS/... BAND OF LIGHT TO LOCALLY HEAVY SNOW WILL CONTINUE ACROSS THE EASTERN HALF OF THE FORECAST AREA...PARTICULARLY ACROSS THE NORTHEAST. SEEMS THE TAF SITES WILL BE MISSED BY THE BRUNT OF THIS BAND. THIS AREA OF SNOW WILL WIND DOWN BY EVENING. LOOKS PRETTY QUIET THEN OVERNIGHT INTO TUESDAY...WITH A ROUND OF SNOW SHOWERS POSSIBLE IN THE AFTERNOON AS A WEAK WAVE ROLLS THROUGH. NOT EXPECTING MUCH IN THE WAY OF ACCUMULATION TOMORROW...MAYBE A DUSTING TO A COUPLE TENTHS OF AN INCH. MAINLY IFR/MVFR CIGS WILL CONTINUE TONIGHT INTO TUESDAY. SHOULD SEE SOME IMPROVEMENT IN THE CLOUD DECK BY TOMORROW AFTERNOON...THOUGH WILL LIKELY STILL REMAIN MVFR. OUTSIDE OF SHOW SHOWERS...VSBYS SHOULD IMPROVE TO VFR BY LATE EVENING OR EARLY IN THE NIGHT AS LOW LEVEL WINDS INCREASE A BIT. && .MARINE... MAY EVENTUALLY NEED A SMALL CRAFT ADVISORY FOR TUESDAY NIGHT AND WEDNESDAY AS NORTHWEST WINDS DECREASE BEHIND DEPARTING LOW PRESSURE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/TUESDAY AND AVIATION/MARINE...DDV TUESDAY NIGHT THROUGH MONDAY...REM
Hazardous weather outlook, Mar 11, 3:43 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 PM CDT MON MAR 11 2013 WIZ046-047-051-052-056>060-062>072-122045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 343 PM CDT MON MAR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT MODERATE RAINFALL AND MELTING SNOW OVER THE WEEKEND HAS CAUSED AREA RIVERS TO RISE ABOVE BANKFULL AND FLOOD STAGE. THESE HIGH RIVER LEVELS WILL CONTINUE THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-122045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 PM CDT MON MAR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS TUESDAY NIGHT AND WEDNESDAY AS THE PRESSURE GRADIENT TIGHTENS ACROSS THE WESTERN GREAT LAKES BETWEEN DEPARTING LOW PRESSURE TO THE NORTHEAST AND A RIDGE OF HIGH PRESSURE APPROACHING THE REGION FROM THE PLAINS. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 8:14 PM CDT | River Flood Warning | MKX | Green | 6 days |
| Mar 12, 3:50 AM CDT | Small Craft Advisory | MKX | 39 hr |
Nearby
River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.